# SDR YENA20160416321

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT ON FWD END OF FINGER DOUBLER AT 1" AFT OF FRAME 77, RBL 13, PN 170-85070-001.  R & R AFT CARGO DOOR CUTOUT FWD FINGER DOUBLER IAW SRM 51-43-04, 51-43-03.
